Riemann-invariant solutions of the isentropic fluid flow equations

R. Conte*, A. M. Grundland, B. Huard

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We use a new version of the conditional symmetry method to obtain rank-k solutions expressed in terms of Riemann invariants of the isentropic compressible ideal fluid flow in 3+1 dimensions. We describe the procedure for constructing bounded solutions in terms of the elliptic Weierstrass p-function in detail.

Original languageEnglish
Pages (from-to)752-762
Number of pages11
JournalTheoretical and Mathematical Physics
Issue number3
Publication statusPublished - 1 Jun 2009
Externally publishedYes


Dive into the research topics of 'Riemann-invariant solutions of the isentropic fluid flow equations'. Together they form a unique fingerprint.

Cite this